Downloading: Compatible Uniformities on Pseudometric Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

Research Paper | Mathematics | India | Volume 8 Issue 3, March 2019

Compatible Uniformities on Pseudometric Spaces

Dr. S. M. Padhye, Priti. P. Umarkar

In this paper we construct different uniformities on a pseudo metric space which are compatible with the topology of the pseudo metric space. It is proved that on a pseudo metric space there may be unequal uniformities compatible with the topology out of which one is uniformly continuous uniformity while the other need not be.

Keywords: Pseudometric spaces, Completely regular space, Uniformity

Edition: Volume 8 Issue 3, March 2019

Pages: 397 - 399

Share this Article

How to Cite this Article?

Dr. S. M. Padhye, Priti. P. Umarkar, "Compatible Uniformities on Pseudometric Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20195563, Volume 8 Issue 3, March 2019, 397 - 399



Top